# SDR ASAA2013081595807

- Difficulty date: August 15, 2013
- Submitted: August 20, 2013
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 21,457 hours, 6,593 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Control Valve
- Part number: 32144464
- Part serial: 11535
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 16,114 hours, 4,985 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON CLIMB, LEFT DUCT PRESSURE 10 PSI, RT 38 PSI IN CRUISE AT FL 360, LT PRESSURE 14 AND RT 41. PRESSURIZATION NORMAL.  N1 AND N2 RPMS MATCHED.  ACFT GROUNDED.  ACCOMPLISHED T/C NG-36WC-00001.  FOUND NR 1 PRECOOLER CONTROL VALVE BAD AND NR 1 HIGH STAGE VALVE LEAKING INTERNALLY.  R AND R PRECOOLER CONT VALVE REF AMM 36-12-02 AND HIGH STAGE VALVE REF AMM 36-11-06.  OPS AND LEAK CHECKS NORMAL NO LEAKS NOTED.  SYS GROUND VERIFICATION GOOD.
